Mathematische Zeitschrift

, Volume 185, Issue 1, pp 23–43

Harnack inequalities for solutions of general second order parabolic equations and estimates of their Hölder constants

  • Manfred Gruber
Article

DOI: 10.1007/BF01214972

Cite this article as:
Gruber, M. Math Z (1984) 185: 23. doi:10.1007/BF01214972

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Manfred Gruber
    • 1
  1. 1.Fakultät für Mathematik und PhysikUniversität BayreuthBayreuthFederal Republic of Germany

Personalised recommendations